Jump to content

Search the Community

Showing results for tags 'mirtazapin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello to all, just found this site and I thought it might be helpful in my case. For a little more than a week I'm experiencing insomnia (wake up after 5 hours, today only slept few hours..), headache, lack of concentration, lack of appetite appeared yesterday. Times of crying, when I think about something emotional. I quit drugs in May this year, under supervising, but I think it's a relapse happening right now, right? Can you please give any comments on my situation according to the drug story? I feel very scared about what to do next. Don't want to go back to medication, but afraid that it could get worse the symptoms... Appreciate for any help! Sincerely
×

Important Information

By using this site, you agree to our Terms of Use.